Just a coincidence that an all-body rash erupts after the #AstraZeneca jab, while Aussie Health Officials are still adamant that the jab is safe. #InformedChoice #KnowTheRisks
Leigh King, from North Lanarkshire in Scotland, claimed her skin flared up almost immediately after she got her first dose two weeks ago — and is still sore now.
My skin was so sore and constantly hot, she said. I have never felt pain like this... and to say its been the worst time of my life is an absolute understatement.
The hairdresser, 41, was invited for the jab because she is the sole carer of her autistic son, Aidan, 13. Ms King said she has been unable to look after the teenager since because of her burning rashes.
She claimed she visited hospital for help three times but was turned away by doctors despite the pain being so bad she could barely walk out on the final visit.
Britains drug regulator lists rashes as an uncommon side-effect of the AstraZeneca jab — affecting up to one in 100 people — and has recorded 3,795 cases so far. It is not clear whether she suffered an allergic reaction to the jab, or whether her rash was because of her immune systems natural overreaction to the jab.
It does not list them as a possible reaction to the Pfizer vaccine but a few thousand Britons have also reported suffering rashes after getting that jab.